# SDR UALA2010041201233

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 34,009 hours, 4,177 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1011
- Part serial: 211
- Condition: Reads Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY LOW VOLTAGE MSG DISPLAYED.   BATTERY FOUND DEFECTIVE. REPLACED APU BATTERY. OPS ARE NORMAL.
